# SDR 97FDEA00013

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65162791
- Condition: Corroded
- Location: Bs 760-790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0489 LBL 45 LONGITUDINAL BEAM BENT TRACK HAS CORROSION EMANATING FROM BETWEEN TRACK AND BEAM BS 760 TO 790 WL 208.  *S/D*  REMOVED AND REPLACED LONGITUDINAL BEAM SET TRACK AT LBL 45, WL 208 FROM BS 744 TO 848.5 IAW FED EX SRM 53-10-1 SRM 51-10-2 SRM 51-30-2.
